Topology of the space $\mathscr L^{p(t)}([0,1])$
Matematičeskie zametki, Tome 26 (1979) no. 4, pp. 613-632
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1979_26_4_a11,
author = {I. I. Sharapudinov},
title = {Topology of the space $\mathscr L^{p(t)}([0,1])$},
journal = {Matemati\v{c}eskie zametki},
pages = {613--632},
year = {1979},
volume = {26},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1979_26_4_a11/}
}
I. I. Sharapudinov. Topology of the space $\mathscr L^{p(t)}([0,1])$. Matematičeskie zametki, Tome 26 (1979) no. 4, pp. 613-632. http://geodesic.mathdoc.fr/item/MZM_1979_26_4_a11/